# SDR AALA20180907002

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 4,744 hours, 1,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOME PROXIMITY LIGHT WAS INOPERATIVE.  SECURED THE CONNECTOR AND ACCOMPLISHED A LIGHT TEST IAW AMM 33-14-00.
